# SDR 29GA95471080312

- Difficulty date: August 3, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N87554
- Make and model: Beech 1900D
- Aircraft serial: UE227
- Aircraft time: 31,365 hours, 37,090 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991004717
- Part serial: A1396
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAGNETIC PARTICLE INSPECTION DISCOVERED ENGINE TRUSS MOUNT WELD AREA CRACKS AND TRUSS TUBE CHAFE.  PERFORMED WELD REPAIR TO ENGINE MOUNT ATTACH POINTS WELD AREAS AND ENGINE TRUSS TUBE IN ACCORDANCE WITH FAA APPROVED DATA.
